• Quote of the Day
    "Don't let what you can't do interfere with what you can do."
    John Wooden, posted by David Baxter

texasgirl

MVP
Joined
Aug 13, 2006
Messages
703
Points
16
I have been trying to be better. At work yesterday I couldn't stop the voices and I was looking for them outside of my office, talking back. People saw me. I can't do this anymore. It's too many years. I can't lose my job. I just want out of this.
 

David Baxter

Administrator
Joined
Mar 26, 2004
Messages
37,771
Points
113
Texasgirl, have you talked to your therapist/psychiatrist about this recently? (Apologies if you've already answered the question in another thread.)

Symptoms, even those normally well-controlled, often worsen or become more prominent under increased levels of stress or anxiety. It may well be that increasing the dose or otherwise altering your medications may provide additional resources to help through this period of time.
 

Halo

Member
Joined
Jul 19, 2005
Messages
7,475
Points
36
TG,

I know you see your doctor today and I was wondering if there was any chance of you getting some time off due to "medical reasons" or maybe even reducing the amount of hours say to part-time or half-days or something. I know you said you are better in the a.m. so maybe just working mornings for a little while until you are feeling better.

I also know that you were going to speak to your doctor about your medication and the possibility that it may need to be increased. I definitely think that it is a good idea.

You can do this TG, as hard as it is, you can do it. You need to take care of yourself right now. You have been so strong and I know you can pull through this again.

Take care and we are all here to help and support you.
:hug: :hug:
 
Joined
Oct 14, 2004
Messages
8,521
Points
48
I'm so sorry.

All I can do is give hugs. :hug: :hug:

I am thinking of you and here for you if you need to talk.
 

ThatLady

Member
Joined
Nov 4, 2004
Messages
4,104
Points
36
TG, please talk to your doctor/therapist as soon as you can. I'm convinced this is stress-related, and a change in medication will probably make a big difference. You just need some help to get through this hard patch. Hang in there, talk to the professionals in charge of your care, and get the assistance you need. We're all here for you, and we do understand. :hug: :grouphug:
 

texasgirl

MVP
Joined
Aug 13, 2006
Messages
703
Points
16
I am going to my doctors (both psychiatrist and therapist) in the city this evening. I am going to ask if the medicine can be fixed. This is so hard. I am trying not to give up but I am just falling apart in truth. In my new job I am not at home except on weekends and it makes it harder to live in a hotel. It's just so hard since I really want this job. But I am going to ask if I can work more from home if possible for right now. I don't know what else to do. I hate putting all this on my husband right now with his cancer. And I don't want to lose him. I can't stop crying. I will talk to the doctors. Thank you all.
 

ThatLady

Member
Joined
Nov 4, 2004
Messages
4,104
Points
36
You've got a huge amount of stress to deal with, TG. I don't care who the person is, if they're trying to deal with the load of stress you're trying to deal with, something is bound to give.

Talk to your doctors and see what they suggest. If they feel you could benefit from working at home for a bit, that would be a good thing to suggest to your employer. I'm sure your employer will understand; especially, if they're aware that your husband has cancer. Most employers realize the stress this disease places on family members, and most will bend over backward to be accomodating.

Just take it one step at a time, and realize that you're not alone and what's happening to you isn't indicative of anything wrong with you. It's a manifestation of the stress you're enduring. :hug:
 

texasgirl

MVP
Joined
Aug 13, 2006
Messages
703
Points
16
I am going to tell them. And I agree that with the stress of my niece, my husband, the new job, and moving, it's too hard. I can't keep it all straight in my head. They changed the medicines and I don't think that it is working right. My head is just not straight anymore and there are too many thoughts going too fast.
 

Halo

Member
Joined
Jul 19, 2005
Messages
7,475
Points
36
I am glad TG that you are going to talk to them and it is possible that with all the stress that you are under coupled with the change in medication which may not be working that it is just too overwhelming and a further med change needs to be made. Also, like you said, if maybe you could work at home a couple of days a week that would probably help as well. You may be surprised at how accommodating your workplace will be if they know how much stress you are under.

Take care and let us know how it goes at the doctors.
:hug: :hug:
 

texasgirl

MVP
Joined
Aug 13, 2006
Messages
703
Points
16
Ok, I will and thank you. I hate to be at this point but I just can't see that my being here is of any help to anyone. I don't know where my strength went. I am just tired.
 

texasgirl

MVP
Joined
Aug 13, 2006
Messages
703
Points
16
I went to my doctors last night and my psychiatrist doubled my Risperadol. So maybe I will feel better soon. I don't like living in this dreamworld. I am working from home today.

TG
 

Halo

Member
Joined
Jul 19, 2005
Messages
7,475
Points
36
TG,

I am so glad to hear that your doctor uppped your meds and that you are working from home today. Hopefully they begin to work soon and you will have the weekend to rest up and let them take effect.

My thoughts are with you.
Take care
:hug: :hug:
 

Halo

Member
Joined
Jul 19, 2005
Messages
7,475
Points
36
One foot in front of the other as I keep getting told....one step at a time :hug:
 
Joined
Oct 14, 2004
Messages
8,521
Points
48
Please keep trying. You are very important to us here and to others in your life I'm sure.

Like Nancy said, one foot in front of the other, one step at a time. I'm sorry it's so hard right now.

We care.

:hug: :hug:
 

texasgirl

MVP
Joined
Aug 13, 2006
Messages
703
Points
16
thanks yall. I am working from home on Monday too so that maybe the medicine will have time to work better before I have to leave town again. David, is that true about this kind of medicine that it takes a little time to work better?
 

David Baxter

Administrator
Joined
Mar 26, 2004
Messages
37,771
Points
113
David, is that true about this kind of medicine that it takes a little time to work better?

Yes. It shouldn't take as long as when you start a new medication but it may well take a while before you feel the effects of the increased dose.
 

Halo

Member
Joined
Jul 19, 2005
Messages
7,475
Points
36
I am also on Risperadol and found this website to be a great resource for information Risperdal.com as it has both a section for patients and health care providers
 

Top Bottom